# SDR NACA2025051900001

- Difficulty date: May 19, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N407YK
- Make and model: Boeing 737436
- Aircraft serial: 25844
- Aircraft time: 63,560 hours, 42,972 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Cracked
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR TAB LE SKIN CRACK APPROX 1" LENGTH OB OF HINGE 1 OPENING. REMOVED AND REPLACED RH ELEVATOR TAB ASSY REF 737 AMM 27-31-31
